Please use this identifier to cite or link to this item:
Title: Response-adaptive designs for continuous outcomes
Authors: Ivanova, Anastasia
Biswas, Atanu
Lurie, Anna
Keywords: Sequential procedure
Response adaptive design
Urn model
Issue Date: 2006
Citation: Journal of Statistical Planning and Inference, v.136, p.1845-1852
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Response adaptive designs for continuous....JOSPAI-2006-136- p 1845-1852.pdf426.67 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.